# SDR C1HA200594006

- Difficulty date: October 17, 2005
- Submitted: October 17, 2005
- Operation: Air carrier
- Aircraft: N294AS
- Make and model: Boeing 727290
- Aircraft serial: 22146
- Aircraft time: 60,902 hours, 36,523 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65198618
- Condition: Bulged
- Location: Bs 350
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSE SKIN BULGED AT NOSE WHEEL WELL LWR CHORD BS 350.  REMOVED AND REPLACED DAMAGED NOSE WHEEL WELL RT LWR CHORD P/N 65-19861-8, IAW 727 SRM 51-30-2.
